C-19 vaccines and fatigue: 2.5 to 3 weeks after... - Behçet's UK

Behçet's UK

4,865 members4,136 posts

C-19 vaccines and fatigue

UKbehcetsLady
UKbehcetsLady

2.5 to 3 weeks after getting my first Oxford AZ jab, I had a flair of my main Behçet’s symptoms followed by fatigue which has now lasted a week. Could be coincidence, but has anyone else had anything similar?

14 Replies

🙋‍♂️

thomas003
thomas003 in reply to Papapickle

I had the Pfizer vaccine and the only noticeable change the injection site went like a bee sting and for 4 weeks now had large bruising dotted around the right arm (injected arm)the left is fine. One came up right on the inside of the wrist and the doctor was concerned

they wrote out some report to send back on possible reactions. The right arm in general still feels like someone has punched me really hard.

I hope it gets better soon.

Aw thank you :) just hoping these vaccines can finally start the process of us getting back to some sort of normality, Its like the last 12 months have been a blur

I had my jab and needed to sleep for two days and my mouth ulcers have gone crazy! I thought it was related to the vaccine too!

The first two days I had a temperature, like many people, but was otherwise fine. It kicked in at about the time the 1st vaccine is supposed to reach full efficacy. Perhaps next time I will take more care in the first few days...

Hi - yes! I had the Pfizer vaccination mid-Feb. My arm hurt a lot for 4 days, and then I was OK and I thought that was it. But a week later, like a light switch my immune system kicked in and boy did it kick in! Quickly followed with my Behcet’s symptoms, and I’m still coming through it all, including fatigue. I should add that I had 3 orthopaedic operations last year as well as the onset of a nerve issue in my shoulder, so my overall health hasn’t been great. I had a scheduled check-up with my Rheumatologist last week and mentioned about the flair up after the vaccine and he wasn’t surprised (he has also been working on the Covid wards). I also know someone else with BD who had a flair up too and felt very rough. I think it makes sense from what I understand of the biology of Behcet’s and the immune response, but it will hit everyone differently. I’m slightly worried about getting my second vaccination but more worried about getting Covid! Take care and hope you start to feel better soon 🙂

Thanks for this. I feel it’s related, too, though the GP thought not. I see my rheumatologist in 10 days. In the meantime, I am very sorry to hear about your symptoms (and your friend’s), but for me it is reassuring to know that there may be a connection to the vaccine, and it is not some other health problem. About the 2nd dose, yes, it will be the lesser of two evils...Take care.

Hi there - I was just wondering how you are doing, and how it went with your rheumatologist? Hope your feeling ok. I’m still struggling!

I had the Oxford vaccine on 6th feb I have felt absolutely awful since we have put it down to the jab I have fibromyalgia too and I wasn’t to sure if it was a flare up of that as symptoms are similar extreme pain fatigue etc I never give Behcets a thought.

I got my shot and very tired ... fatigued ...Some red spot on my skin. But happy that I will go out without panic. Keep safe

Hello

I had the Oxford AZ injection 2 days ago.

About an hour afterwards I started to feel sick and dizzy, but it passed quite quickly.

However, a couple of hours later I was felled by a raft of side effects- terrible headache, pain up my spine and across my lower back and bone crushing tiredness. Very difficult. I couldn’t really function.

About 36 hours in it quite visibly lifted and I felt “normal” (well, whatever that means with BD 🤣). It was like a switch turned off these symptoms. Very strange.

I feel a bit washed out today, but not too bad.

All in all, I would certainly take feeling terrible for a day and a half over having Covid.

Oxford AZ four days ago. Body struggling to fend off flare the next day; finger joints on that arms were swollen by morning, head woolly, So far, the only significant issue is my mouth flaring up. Might be calm again just in time for second dose.

Hello everyone,

I hope you are all feeling better! I am wondering if those that had a flare up or other symptoms after the vaccine usually have that happening after other vaccines, like the flu vaccine. I am lucky and I have been feeling very well with only small things here and there, and on Otezla. My rheumatologist told me not to take the Pfizer or Moderna vaccine due to the flare ups. Now AstraZeneca is available here and I am waiting for her answer. However, the ultimate decision will be mine and I really want to take the vaccine... but I am scared to flare up...By the way, I am an intruder here... I live in Canada. Thanks so much!

You may also like...